An asymptotic property of solutions to linear nonautonomous delay differential equations
MetadataShow full metadata
We study first order linear delay differential equations with variable coefficients and constant delays. Using solutions to a characteristic equation, we show asymptotic properties of solutions to the delay equation. To illustrate the hypothesis of the main theorem, we present an example.
CitationDix, J. G., Philos, C. G., & Purnaras, I. K. (2005). An asymptotic property of solutions to linear nonautonomous delay differential equations. Electronic Journal of Differential Equations, 2005(10), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.